# SDR FDEA201606021791

- Difficulty date: June 2, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 73,948 hours, 13,714 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ARG7755503
- Part serial: B4630
- Condition: Leaking
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LEVEL 1 TIRE PRESSURE  LOW ALERT.  NR 7 & 8 TIRE PRESSURE BOXED AMBER.  NR 7 PRESSURE 232 PSI, NR 8 PRESS 60 PSI AT APPROX 47 PSI REC LEVEL 2 TIRE FAIL.  R & R NR 7 & 8 MAIN TIRE ASSEMBLIES IAW AMM 32-41-01-4 DUE TO NR 8 TIRE LOW PRESSURE 32 PSI.  ACFT OK TO CONTINUE.
